# SDR FDEA201408262315

- Difficulty date: August 26, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,305 hours, 21,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A DENT AT BS 680 BETWEEN STRINGERS 26L & 27L.  COMPLIED WITH EA F-5330-T0310867. TITLE: FUSELAGE - PLATES AND SKINS - STA 680   SKIN DENT JUST BELOW S26L.
